# SDR COEA2016030902803

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,656 hours, 39,515 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 809
- Condition: Inoperative
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL FROM FLIGHT 8299, THE CREW NOTED THE RT FIRST OFFICERS BRAKE WAS INOPERATIVE.  REPLACED THE FIRST OFFICERS MASTER CYLINDER, BLED BRAKES.  OPERATIONS CHECKED GOOD.
